# SDR SWAA2018010318642

- Difficulty date: December 1, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 141A5137
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR WEB CORRODED AT BS. 222, RBL 41.        R&R THE FLOOR WEB IAW SRM & DWG.
